Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал: http://hdl.handle.net/123456789/7058
Повний запис метаданих
Поле DCЗначенняМова
dc.contributor.authorZagorodnyuk, Andriy-
dc.contributor.authorЗагороднюк, Андрій Васильович-
dc.date.accessioned2020-05-10T16:34:30Z-
dc.date.available2020-05-10T16:34:30Z-
dc.date.issued2007-
dc.identifier.citationContemporary Mathematics, 2007, Vol 435, 381-394uk_UA
dc.identifier.issn0271-4132-
dc.identifier.urihttp://hdl.handle.net/123456789/7058-
dc.description.abstractThe paper contains a survey of basic facts about spectra of alge- bras of analytic functions of bounded type on Banach spaces and some new results in this area. In particular, we prove an analogue of Hilbert Nullstellensatz Theorem for polynomials on Banach spaces and investigate some derivations on algebras of analytic functions of bounded type which are associated with points of their spectra.uk_UA
dc.description.sponsorshipThis research was supported in part by NSERC research grant OGP 005616.uk_UA
dc.language.isoen_USuk_UA
dc.publisherAmerican Mathematical Societyuk_UA
dc.relation.ispartofseriesFunction Spaces;-
dc.subjectInfinite dimensional holomorphy, spectra of algebrasuk_UA
dc.titleSpectra of Algebras of Analytic Functions and Polynomials on Banach Spacesuk_UA
dc.typeArticleuk_UA
Розташовується у зібраннях:Статті та тези (ФМІ)

Файли цього матеріалу:
Файл Опис РозмірФормат 
zagor-cm-final.pdf246.33 kBAdobe PDFПереглянути/Відкрити


Усі матеріали в архіві електронних ресурсів захищені авторським правом, всі права збережені.